# SDR DALA2023091907701

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 108,270 hours, 16,288 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 EO TASK-HFEC FOUND 01 EA CRACK AT BS 1809.5 BULKHEAD FORWARD OUTER CHORD REFER TO W/C 5310-01376-1703 STEP 2 CIRCLE NOTE 3, AND NOTE THAT SECTION 08(RH)MUST BE ACCOMPLISH PRIOR TO FURTHER FLIGHT. CORRECTIVE ACTION: ACCOMPLISHED THE REPAIR FOR BULKHEAD FORWARD OUTER CHORD AT BS 1809.5 RH SIDE REF TO JOB CARD NO:5310-01376-0805 REV. JUN 07.2019. (2973403)
